# SDR DALA1030300182

- Difficulty date: October 30, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 85,195 hours, 12,452 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MID GALLEY LEFT SIDE ON THE FLOOR INOPERATIVE.  MAINTENANCE REPAIRED BROKE WIRE.  SYSTEM OPERATION IS NORMAL. (2010-D1305) (DL76L103010).
